# SDR CALA2023110803304

- Difficulty date: November 3, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 72,220 hours, 31,695 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Condition: Warning Message
- Location: 22hq
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED AN ABORTED TAKEOFF AT 90 KNOTS. DUE TO AVIONICS VENT SYS FAULT (BLOWER AND EXTRACT ) MAX BRAKE TEMP . AT 590 ON #3 WHEEL CFDS REPORT FAULTING (22HQ) SKIN AIR OUTLET VALVE. REQ MEL SKIN AIR OUTLET SECURED AS REQUIRED.  PERFORMED DDP, VALVE 24HQ COMPLIED WITH WITH NO ADDITIONAL FAULTS.  WHEELS AND TIRES NOW 2126C. IN OPEN POSITION, CONNECTOR DISCONNECTED AND CAPPED.  AEVC TEST INSPECTED WITH NO FAULTS FOUND.  TEMPS ARE NORMAL AMBIENT RANGE OK TO MEL COMPLIED WITH REQUIREMENTS IN MEL 2126C IN LOGPAGE 6201477. REOPEN DEN U305451 04NOV23 FOR: CLOSED IN ERROR TECH SIGNED OFF IN ERROR. REVERSED MEL. NO STATUS MESSAGE AT THIS TIME. OPS CHECK THE AVIONICS VENTILATION SYSTEM REF. AMM 21-26-00-710-001-A, TEST GOOD. OK TO CONTINUE FOR SERVICES.
